Alert archive / Ohio / Special Weather Statements in 2015
Special Weather Statement, NWS Cleveland, OH
NWS Cleveland, OH issued this special weather statement at Jul 19, 2015, 8:05 PM EDT for Marion County, Ohio. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2015, 8:05 PM EDT (00:05 UTC)
- Expired
- Jul 19, 2015, 8:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Cleveland, OH
County Marion County, OH
The radar
The Cincinnati radar (KILN), 140 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 320 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
063
WWUS81 KCLE 200005
SPSCLE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
805 PM EDT SUN JUL 19 2015
OHZ036-200045-
MARION-
805 PM EDT SUN JUL 19 2015
...A STRONG THUNDERSTORM WILL AFFECT MARION COUNTY...
AT 804 PM EDT...A STRONG THUNDERSTORM WAS NEAR MARION...MOVING
SOUTHEAST AT 15 MPH.
WINDS OF 40 TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MARION...PROSPECT...LA RUE...MORRAL...WALDO...CALEDONIA...NEW
BLOOMINGTON...GREEN CAMP AND STATE ROUTE 229 AT US ROUTE 23.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN OHIO.
LAT...LON 4044 8325 4051 8325 4051 8342 4069 8342
4069 8331 4070 8330 4070 8286 4064 8286
4064 8296 4049 8296 4048 8302 4043 8302
TIME...MOT...LOC 0004Z 312DEG 14KT 4054 8321
$$
OUDEMANWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Jul 19, 7:45 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 19, 7:45 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 745 PM EDT SUN JUL 19 2015 .SYNOPSIS... A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA THIS EVENING. HIGH PRESSURE WILL BUILD OVER NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA BRIEFLY ON MONDAY BEFORE ANOTHER COLD FRONT MOVES ACROSS THE REGION ON TUESDAY. HIGH PRESSURE WILL RETURN FOR THE MIDDLE PORTION OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... TWO DISTINCT AREAS OF SHOWERS AND THUNDERSTORMS ARE MOVING THROUGH THE FORECAST AREA. THE INITIAL AREA TO THE EAST FORMED ON AN OLD OUTFLOW BOUNDARY AND HAS PRODUCED A FEW SEVERE THUNDERSTORMS THIS EVENING. A SECOND AREA OF SHOWERS AND THUNDERSTORMS HAS FORMED WITH THE COLD FRONT TO THE WEST AND IS PROGRESSING EASTWARD. THE PROBABILITY OF THE SECOND ROUND OF STORMS BECOMING SEVERE IS LOWER SINCE THEY WILL BE MOVING THROUGH AN AIR MASS THAT WAS ALREADY WORKED OVER BY THE PREVIOUS STORMS. THE FRONT SHOULD MOVE EAST OF THE FORECAST AREA BY 06Z. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE THIS EVENING BUT WILL BE ENDING FROM WEST TO EAST. I HAVE UPDATED THE FORECAST TO REFLECT THE MOST CURRENT PRECIPITATION TRENDS. PREVIOUS DISCUSSION... MCV ACROSS CENTRAL INDIANA AND A COLD FRONT THAT IS LOCATED FROM SOUTHERN ONTARIO ACROSS NW OHIO AND INTO CENTRAL ILLINOIS WILL BE THE MAIN FACTORS FOR CONVECTIVE DEVELOPMENT THIS EVENING. THIS OCCURRING AS BETTER JET ENERGY MOVES ACROSS NORTHERN MICHIGAN THEN INTO ONTARIO TONIGHT. PLENTY OF MOISTURE ACROSS THE AREA WITH TEMPERATURES WELL INTO THE 80S WHICH PUSHES MIXED LAYER CAPES INTO THE 2000-3000 RANGE. SO THE INSTABILITY IS THERE WAITING FOR THE FRONT AND JET ENERGY TO ARRIVE. BEST CHANCES FOR SEVERE THUNDERSTORMS APPEAR TO BE ACROSS THE SOUTHERN HALF OF THE AREA IN CLOSER PROXIMITY TO THE MCV. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS. WE THOUGHT BRIEFLY ABOUT A FLOOD WATCH ACROSS THE SOUTH BUT BELIEVE THE STORMS WILL MOVE FAIRLY QUICKLY ACROSS THAT AREA. HOWEVER WILL MENTION LOCALLY HEAVY RAINFALL IN THE HWO. THUNDERSTORMS LOOK TO BE SOUTH AND EAST OF THE COUNTY WARNING AREA BY 10 PM. MOISTURE LEVELS WILL SLOWLY DECREASE IN THE WAKE OF THE FRONT AS HIGH PRESSURE BRIEFLY TAKES CONTROL OF NORTHERN OHIO AND NW PA. IT WILL BE COOLER TONIGHT IN THE WAKE OF THE FRONT WITH LOWS RANGING FROM THE LOWER 60S NW TO THE MIDDLE 60S SOUTH AND SOUTHEAST PORTIONS OF THE CWA. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/... THE AREA OF HIGH PRESSURE THAT DIPS INTO THE AREA INT EH WAKE OF THE FRONT TONIGHT SHOULD BE NUDGED SOUTHWARD ON MONDAY AS ANOTHER COLD FRONT SWEEPS ACROSS THE CENTRAL AND EASTERN GREAT LAKES THROUGH THE DAY. NOT AS MUCH MOISTURE TO LIFT WITH THIS FRONTAL PASSAGE SO HAVE NOT GONE ANY HIGHER THAN ISOLATED/SCATTERED CATEGORY POPS ACROSS THE REGION. A LARGER AREA OF HIGH PRESSURE MOVES INTO THE AREA BY TUESDAY MORNING. THERE COULD BE A FEW LINGERING SHOWERS EARLY TUESDAY BUT THE OVERALL TREND WILL BE FOR DRIER CONDITIONS INTO WEDNESDAY NIGHT. HIGHS WILL STILL WARM INTO THE 80S ON MONDAY BUT SLIGHTLY LOWER HUMIDITY LEVELS WILL MAKE IT FEEL A BIT MORE COMFORTABLE. COOLER TUESDAY INTO WEDNESDAY IN THE WAKE OF THE STRONGER COLD FRONT. HIGHS WILL GENERALLY BE IN THE 70S. && .LONG TERM /THURSDAY THROUGH SUNDAY/... HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN FOR MOST OF THE EXTENDED PERIOD. AN UPPER LEVEL NORTHWEST FLOW WILL BRING A FEW DISTURBANCES INTO THE AREA THROUGH THE PERIOD. 12Z GFS SHOWS THE FIRST SHORT WAVE ON THURSDAY WITH ANOTHER STRONGER WAVE ON SATURDAY. THE FIRST SYSTEM APPEARS TO BE WEAK AND MOISTURE STARVED. CURRENT GUIDANCE DOES NOT HAVE VERY HIGH PROBABILITIES OF PRECIPITATION WITH THIS SYSTEM AND WITH THE DEGREE OF UNCERTAINTY...I WILL LEAVE IT OUT AT THIS TIME. THE SECOND SYSTEM TOWARDS NEXT WEEKEND WILL BE MORE VIGOROUS WITH DEEPER MOISTURE. I WILL BRING SCATTERED THUNDERSTORMS INTO THE FORECAST SATURDAY INTO SUNDAY. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... THUNDERSTORMS AHEAD OF A COLD FRONT ARE WEAKENING WITH TIME. COLD FRONT IS PUSHING INTO NORTHWEST OHIO AND ALSO ACROSS LAKE ERIE AT THIS TIME. EXPECTING FRONT TO PUSH THROUGH THE REST OF THE AREA THIS EVENING. VFR CONDITIONS EXPECTED THE REST OF THE NIGHT INTO TOMORROW. WINDS SHOULD BE MAINLY WEST AROUND 10 KNOTS AFTER FRONTAL PASSAGE. OUTLOOK...ISOLATE NON VFR TUE AND WED. && .MARINE... A COLD FRONT WILL MOVE ACROSS LAKE ERIE OVERNIGHT. SOUTHWEST WINDS IN ADVANCE OF THIS FRONT WILL SHIFT TO THE WEST AND THEN SLIGHTLY NORTHWEST OVERNIGHT. WIND SPEEDS WILL VARY FROM 10 TO 15 KNOTS THIS EVENING AND DECREASE TO LESS THAN 10 KNOTS BY MONDAY MORNING. WINDS WILL BEGIN TO SHIFT BACK TO A LIGHT SOUTHWEST FLOW ON MONDAY AFTERNOON IN ADVANCE OF OUR NEXT SYSTEM. A STRONGER COLD FRONT WILL MOVE ACROSS THE LAKE ON EARLY TUESDAY. WINDS WILL SHIFT TO THE NORTH/NORTHWEST BEHIND THIS FRONT WITH WIND SPEEDS AS HIGH AS 10 TO 20 KNOTS. HIGH PRESSURE WILL BEGIN TO BUILD OVER THE WESTERN PART OF THE OHIO VALLEY FOR THE MID TO LATER PART OF THE WEEK. THIS WILL KEEP A LIGHT NORTHWEST WIND FLOW OVER THE LAKE THROUGH FRIDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...GARNET/MULLEN SHORT TERM...MULLEN LONG TERM...GARNET AVIATION...LOMBARDY MARINE...GARNET
Hazardous weather outlook, Jul 19, 3:35 PM EDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 335 PM EDT SUN JUL 19 2015 OHZ008>014-018>023-027>033-036>038-047-089-PAZ001>003-201945- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 335 PM EDT SUN JUL 19 2015 ...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO SOME MINOR FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142-143-162-163-OHZ003-006-007-017-201945- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-LUCAS-WOOD- OTTAWA-HANCOCK- 335 PM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-144>149-164>169-201945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 335 PM EDT SUN JUL 19 2015 ...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 19, 5:28 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
528 PM EDT SUN JUL 19 2015
OHZ010-028>030-036-037-192200-
RICHLAND-MORROW-ASHLAND-LORAIN-MARION-CRAWFORD-
528 PM EDT SUN JUL 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MARION...
NORTHERN MORROW...RICHLAND...SOUTHEASTERN CRAWFORD...ASHLAND AND
SOUTHWESTERN LORAIN COUNTIES...
AT 527 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 6 MILES
SOUTHWEST OF NEW LONDON TO NEAR MANSFIELD TO NEAR GALION TO 8 MILES
NORTHEAST OF MARION...AND MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...ASHLAND...MOUNT GILEAD...GALION...SHELBY...ONTARIO...
LEXINGTON...LOUDONVILLE...NEW LONDON...BELLVILLE...PLYMOUTH...
HAYESVILLE...SAVANNAH...POLK...SULLIVAN...BUTLER...PERRYSVILLE...
SHILOH...LUCAS AND CALEDONIA.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4071 8301 4070 8284 4077 8272 4099 8273
4099 8245 4107 8243 4107 8234 4111 8233
4112 8217 4100 8217 4099 8213 4067 8213
4067 8222 4057 8222 4055 8235 4055 8264
4052 8265 4052 8295
TIME...MOT...LOC 2127Z 291DEG 23KT 4101 8249 4082 8254 4068 8278 4066
8300
MULLENSpecial weather statement, Jul 19, 5:42 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
542 PM EDT SUN JUL 19 2015
PAZ002-003-192245-
CRAWFORD-SOUTHERN ERIE-
542 PM EDT SUN JUL 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ERIE AND EASTERN
CRAWFORD COUNTIES...
AT 541 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAMBRIDGE SPRINGS...OR
13 MILES NORTHEAST OF MEADVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CORRY...TITUSVILLE...UNION CITY...CAMBRIDGE SPRINGS...RICEVILLE...
LINCOLNVILLE...CANADOHTA LAKE...GUYS MILLS...COCHRANTON...HYDETOWN...
MILL VILLAGE...BLOOMING VALLEY...TOWNVILLE...SPARTANSBURG...
VENANGO...ELGIN...CENTERVILLE AND WOODCOCK.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN PENNSYLVANIA.
LAT...LON 4162 7982 4154 7993 4151 7998 4149 8000
4148 8010 4186 8012 4200 7961 4162 7961
TIME...MOT...LOC 2141Z 279DEG 22KT 4179 7998
OUDEMANSpecial weather statement, Jul 19, 6:05 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
605 PM EDT SUN JUL 19 2015
OHZ029>031-036>038-047-192245-
RICHLAND-MORROW-KNOX-ASHLAND-MARION-WAYNE-HOLMES-
605 PM EDT SUN JUL 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HOLMES...EASTERN
MARION...MORROW...KNOX...WAYNE...SOUTHERN RICHLAND AND ASHLAND
COUNTIES...
AT 604 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NEAR
WEST SALEM TO 6 MILES EAST OF HAYESVILLE TO LOUDONVILLE TO 6 MILES
SOUTHEAST OF BELLVILLE TO NEAR CARDINGTON...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WOOSTER...ASHLAND...MOUNT VERNON...MOUNT GILEAD...MILLERSBURG...
ORRVILLE...RITTMAN...LEXINGTON...DOYLESTOWN...LOUDONVILLE...
FREDERICKTOWN...GAMBIER...CRESTON...CARDINGTON...BELLVILLE...
DALTON...SHREVE...WEST SALEM...ASHLEY AND DANVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4036 8292 4041 8293 4043 8307 4070 8307
4068 8237 4094 8229 4100 8212 4098 8165
4067 8165 4045 8195 4045 8218 4033 8219
TIME...MOT...LOC 2204Z 278DEG 26KT 4096 8216 4075 8214 4066 8224 4054
8245 4055 8296
MULLENLocal storm report, Jul 19, 6:41 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
641 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG VANLUE 40.98N 83.48W
07/19/2015 HANCOCK OH TRAINED SPOTTER
SEVERAL LARGE TREE BRANCHES DOWN IN A CAMPGROUND IN
VANLUE.
&&
OUDEMANSpecial weather statement, Jul 19, 6:49 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
649 PM EDT SUN JUL 19 2015
PAZ003-192330-
CRAWFORD-
649 PM EDT SUN JUL 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CRAWFORD COUNTY...
AT 648 PM EDT...A STRONG THUNDERSTORM WAS NEAR GUYS MILLS...OR 14
MILES EAST OF MEADVILLE...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...GUYS MILLS...HYDETOWN AND TOWNVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN PENNSYLVANIA.
LAT...LON 4162 7962 4162 7982 4161 7983 4157 7988
4155 7992 4154 7993 4152 7997 4170 7997
4175 7965 4174 7962
TIME...MOT...LOC 2248Z 268DEG 16KT 4162 7988
OUDEMANSpecial weather statement, Jul 19, 8:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
805 PM EDT SUN JUL 19 2015
OHZ036-200045-
MARION-
805 PM EDT SUN JUL 19 2015
...A STRONG THUNDERSTORM WILL AFFECT MARION COUNTY...
AT 804 PM EDT...A STRONG THUNDERSTORM WAS NEAR MARION...MOVING
SOUTHEAST AT 15 MPH.
WINDS OF 40 TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MARION...PROSPECT...LA RUE...MORRAL...WALDO...CALEDONIA...NEW
BLOOMINGTON...GREEN CAMP AND STATE ROUTE 229 AT US ROUTE 23.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN OHIO.
LAT...LON 4044 8325 4051 8325 4051 8342 4069 8342
4069 8331 4070 8330 4070 8286 4064 8286
4064 8296 4049 8296 4048 8302 4043 8302
TIME...MOT...LOC 0004Z 312DEG 14KT 4054 8321
OUDEMANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 5:04 AM EDT | River Flood Warning | CLE | Marion | 37 hr |
Nearby
Special Weather Statements in Ohio, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.